Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalence of the Nash conjecture for primitive and sandwiched singularities

Author: Jesús Fernández-Sánchez
Journal: Proc. Amer. Math. Soc. 133 (2005), 677-679
MSC (2000): Primary 14B05, 14E15, 32B10
Published electronically: August 4, 2004
MathSciNet review: 2113914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in order to prove the Nash Conjecture for sandwiched singularities it is enough to prove it for primitive singularities.

References [Enhancements On Off] (What's this?)

  • [1] E. CASAS-ALVERO, Singularities of plane curves, volume 276 of London Math. Soc. Lecture Note Series. Cambridge University Press, 2000. MR 1782072 (2003b:14035)
  • [2] J. FERNÁNDEZ-SÁNCHEZ, On sandwiched singularities and complete ideals. J. Pure Appl. Algebra, 185: 165-175, 2003. MR 2006424
  • [3] J. FERNÁNDEZ-SÁNCHEZ, Nash families of smooth arcs on a sandwiched singularity. To appear in Math. Proc. Cambridge. Philos. Soc.
  • [4] S. ISHII, J. KOLLÁR, The Nash problem on arc families of singularities. Preprint. math.AG/0207171. Duke Math. J., 120: 601-620, 2003. MR 2030097
  • [5] J. NASH, Arc structure of singularities. Duke Math. J., 81:31-38, 1996. MR 1381967 (98f:14011)
  • [6] C. PLÉNAT, A propos de la conjecture de Nash. Preprint. math.AG/0301358.
  • [7] M. SPIVAKOVSKY, Sandwiched singularities and desingularization of surfaces by normalized transformations. Ann. of Math., 131:411-491, 1990. MR 1053487 (91e:14013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14B05, 14E15, 32B10

Retrieve articles in all journals with MSC (2000): 14B05, 14E15, 32B10

Additional Information

Jesús Fernández-Sánchez
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via, 585, E–08007, Barcelona, Spain

Keywords: Sandwiched singularity, arc, infinitely near point
Received by editor(s): August 27, 2003
Received by editor(s) in revised form: November 1, 2003
Published electronically: August 4, 2004
Additional Notes: The author was partially supported by Generalitat de Catalunya 2001SGR00071 and EAGER, European Union contract HPRN-CT-2000-00099
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society